Follow
Maria Aparecida Soares Ruas
Maria Aparecida Soares Ruas
ICMC-USP
Verified email at icmc.usp.br
Title
Cited by
Cited by
Year
Measure theory
VI Bogachev, MAS Ruas
springer, 2007
28782007
Differential geometry from a singularity theory viewpoint
S Izumiya, MC Romero Fuster, MAS Ruas, F Tari
1612016
The geometry of surfaces in 4-space from a contact viewpoint
DKH Mochida, MDC Romero Fuster, MA Soares Ruas
Geometriae Dedicata 54 (3), 323-332, 1995
1471995
Inflection points and topology of surfaces in 4-space
R Garcia, D Mochida, M Romero Fuster, M Soares Ruas
Transactions of the American Mathematical Society 352 (7), 3029-3043, 2000
882000
On real singularities with a Milnor fibration
MAS Ruas, J Seade, A Verjovsky
Trends in singularities, 191-213, 2002
852002
Osculating hyperplanes and asymptotic directions of codimension two submanifolds of Euclidean spaces
DKH Mochida, MC Romero-Fuster, MAS Ruas
Geometriae Dedicata 77 (3), 305-315, 1999
681999
Classification of -simple germs from to
JH Rieger, MAS Ruas
Compositio Mathematica 79 (1), 99-108, 1991
571991
INFLECTION POINTS AND NONSINGULAR EMBEDDINGS OF SURFACES IN R⁵
DKH Mochida, MC Romero-Fuster, MAS Ruas
The Rocky Mountain journal of mathematics, 995-1009, 2003
502003
Real Milnor fibrations and (c)-regularity
MAS Ruas, RNA dos Santos
manuscripta mathematica 117 (2), 207-218, 2005
462005
Real Milnor fibrations and (c)-regularity
MAS Ruas, RNA dos Santos
manuscripta mathematica 117 (2), 207-218, 2005
462005
Cl-determinacy of weighted homogeneous germs
MAS Ruas, MJ Saia
Hokkaido Mathematical Journal, 89-99, 1997
431997
Regularity at infinity of real mappings and a Morse–Sard theorem
LRG Dias, MAS Ruas, M Tibăr
Journal of Topology 5 (2), 323-340, 2012
422012
Codimension two determinantal varieties with isolated singularities
MAS Ruas, M Da Silva Pereira
Mathematica Scandinavica, 161-172, 2014
382014
Bilipschitz determinacy of quasihomogeneous germs
ACG Fernandes, MAS Ruas
Glasgow Mathematical Journal 46 (1), 77-82, 2004
352004
ASYMPTOTIC CURVES ON SURFACES IN ℝ5
MC Romero-Fuster, MAS Ruas, F Tari
Communications in Contemporary Mathematics 10 (03), 309-335, 2008
302008
𝒦-bi-Lipschitz equivalence of real function-germs
L Birbrair, J Costa, A Fernandes, M Ruas
Proceedings of the American Mathematical Society 135 (4), 1089-1095, 2007
292007
The local Euler obstruction and topology of the stabilization of associated determinantal varieties
T Gaffney, NG Grulha, MAS Ruas
Mathematische Zeitschrift 291 (3), 905-930, 2019
262019
Padrões e frameworks de software
JC Maldonado, RTV Braga, FSR Germano, PC Masiero
Notas Didáticas, Instituto de Ciências Matemáticas e de Computação da …, 2002
262002
Padrões e frameworks de software
JC Maldonado, RTV Braga, FSR Germano, PC Masiero
Notas Didáticas, Instituto de Ciências Matemáticas e de Computação da …, 2002
262002
Padrões e frameworks de software
JC Maldonado, RTV Braga, FSR Germano, PC Masiero
Notas Didáticas, Instituto de Ciências Matemáticas e de Computação da …, 2002
262002
The system can't perform the operation now. Try again later.
Articles 1–20